# SDR AALA202506094214

- Difficulty date: June 3, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N853NN
- Make and model: Boeing 737823
- Aircraft serial: 31105
- Aircraft time: 43,917 hours, 18,782 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Stop Fitting
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT AFT OVER WING EXIT DOOR, AFT FRAME UPPER STOP FITTING LANDING PAD IS UNSECURED. SECURED RIGHT HAND AFT OVER WING EXIT DOOR FITTING FRAME STOP FITTING. PER B737 AMM 52-22-01.
